# SDR R61A201803010257

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703003
- Condition: Corroded
- Location: Frame 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 DOOR LOWER BEAM UNDER FWD ESCAPE SLIDE FITTING. REMOVED AND REPLACED THE BEAM IAW SRM 51-40-08.
